# SDR PLGA970728A

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4223 - ON CLIMB-OUT, THE CREW EXPERIENCED A LEFT ENGINE DELTA T-SHIFT OF 60 DEGREES.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PAPER IN ENGINE INTAKE.  REMOVED PAPER AND ENGINE GROUND RAN WITH ALL SYSTEMS CHECKING GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
